Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12

Thread: m1t and nolv

  1. #1
    cannons's Avatar
    cannons is offline Junior Member
    Join Date
    Jan 2004
    Location
    Texas
    Posts
    54

    m1t and nolv

    is it pointless to run nolv all the way through my m1t cycle like 10mg/day and pct just to be on the safe side. I know that everyone says that it does not aromatize but im always a little paranoid.

  2. #2
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    It is pointless as M1t does not aromatase. The only reason you would need nolva is if you were to run 4derm (androstendiol) which can aromatase. The m1t/4derm is a fairly common cycle. I gained about 15 lbs from it. Lethargic as heck though.

  3. #3
    cannons's Avatar
    cannons is offline Junior Member
    Join Date
    Jan 2004
    Location
    Texas
    Posts
    54
    i am running the 4derm should i run the nolv

  4. #4
    MikeyZ23 is offline Associate Member
    Join Date
    Jun 2004
    Location
    CT
    Posts
    440
    i'm stopping the m1t a week in. for some reason my lower back hurts a lot lately. i'm taking milk thistle. is this my kidneys or something?

  5. #5
    odrorir's Avatar
    odrorir is offline Associate Member
    Join Date
    Jul 2004
    Posts
    330
    Kidney or liver "pain" often radiate to the lower back.

    Quote Originally Posted by MikeyZ23
    i'm stopping the m1t a week in. for some reason my lower back hurts a lot lately. i'm taking milk thistle. is this my kidneys or something?

  6. #6
    ECFATCAT's Avatar
    ECFATCAT is offline Associate Member
    Join Date
    Jul 2002
    Location
    us
    Posts
    372
    back pumps bro ..it's just like Dbol

  7. #7
    dogsofwar's Avatar
    dogsofwar is offline Member
    Join Date
    Jul 2004
    Location
    Texas
    Posts
    658
    Yes exactly. It was so painful for me that I couldn't work out. Stopped hurting about a week or two after I stopped m1t. Felt like my kidneys were about to fall out and the longitudinal muscles felt like they going to blow out of my back. Wont be using m1t ever again for that matter.

  8. #8
    .45Caliber's Avatar
    .45Caliber is offline Associate Member
    Join Date
    Aug 2004
    Location
    Ohio
    Posts
    209
    For me, pain was not even the word. I took two, 5mg pills a day. Thats it!!
    On the 12th day, I started to get unreal pain, in my back. On the 13th day, I only took one pill, and the pain was so bad I thought I was going to have to go to the hospital. I stopped taking it on this day. The back pain did go away after I took some aspirin. It took about a week for the pain to totally go away. I was taking 6 aspirin a day, so the pain would go away.
    As for gains, in my opinion, I was getting stronger. But, I wont be using it anytime soon unless there is a way to stop all the back pain. Some guys dont get any pain. Others cant handle it.

  9. #9
    quez82's Avatar
    quez82 is offline Associate Member
    Join Date
    Jun 2003
    Location
    Ca
    Posts
    293
    Quote Originally Posted by dogsofwar
    It is pointless as M1t does not aromatase. The only reason you would need nolva is if you were to run 4derm (androstendiol) which can aromatase. The m1t/4derm is a fairly common cycle. I gained about 15 lbs from it. Lethargic as heck though.
    Reading everywhere about this.. I really dont believe it..I've seen many cases showing otherwise...and I have yet to found enough studies to back it , if any at all to state this...

  10. #10
    stillpoking's Avatar
    stillpoking is offline New Member
    Join Date
    Jul 2004
    Posts
    23
    hey caliber, what r u a pu***, haha, just kidding , but for real, no pain, no gain as they say. Dude I once did some sustanon and my leg hurt so bad, I could not walk with out a limp for nearly a month, but I dealt with it. My point is, in this sport u take the good withthe bad. No get bak on that m1t, or sen me the leftovers. haha

  11. #11
    .45Caliber's Avatar
    .45Caliber is offline Associate Member
    Join Date
    Aug 2004
    Location
    Ohio
    Posts
    209
    Still,
    I like your attitude........ haha.... Seriously, I have bout 38 left. O, they wont go to waste. I'm going to stay away from them for a while. Maybe hit 5mg a day for a bit..... I'm not sure yet. Did you ever figure out why the sust hurt your leg so much? The real question should be, did the sauce make ya stronger?.. haha..... later
    Last edited by .45Caliber; 08-28-2004 at 12:43 AM.

  12. #12
    stillpoking's Avatar
    stillpoking is offline New Member
    Join Date
    Jul 2004
    Posts
    23
    hey caliber, YES, the sust made me much stonger, but not as much as much I as would have thought. From my persoanl exp with AAS, a product known as reforvit-b, injectable d-bol, made me strong as hell. If I had an infinite supply of money, i would hot some anadrol , followed by test, eq, promo, and some winny.. haha, now if that sont get u jacked, u need to think about taking about another hobby.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •